Fixed Points of a Generalized Discrete Baker's Transformation

  • Greg Cossel USAA
  • Werner Horn California State University, Northridge
  • William Sherman University of Caifornia Irvine
Keywords: iterative maps; fixed points

Abstract

In this note we investigate the fixed point sets for the iterations of a generalization of the two-dimensional discrete baker's transformation. In particular, we will derive explicit formulas for the fixed points, and the number of fixed points. Moreover, we will show that the set of all fixed points is a closed set. This generalizes the some of known results for the classical baker's transformation.

Published
2019-05-16
How to Cite
Cossel, G., Horn, W., & Sherman, W. (2019). Fixed Points of a Generalized Discrete Baker’s Transformation. The PUMP Journal of Undergraduate Research, 2, 73-86. Retrieved from https://journals.calstate.edu/pump/article/view/155